| Model Number |
MODEL 200 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the autopulse nxt lithium-ion battery (sn (b)(6) ) lasts only about 20 minutes in the autopulse nxt platform.No further information was provided.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The nxt li-ion battery in the complaint has not been returned for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
Additional Manufacturer Narrative
The reported complaint that the autopulse nxt lithium-ion battery ((b)(6)) lasts only about 20 minutes was not confirmed during functional testing or archive data review.No device malfunction was observed during testing, and the battery functioned as intended.Upon visual inspection, no physical damage was observed, and the status leds of the battery showed four green leds.No errors were found in the battery archive.The battery was tested in a known-good ap nxt platform and successfully powered the platform for an entire 30-minute run (32 minutes).The customer complaint could not be replicated.